# SDR ASAA2015081812914

- Difficulty date: August 18, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654580731
- Condition: Cracked
- Location: Bs 270-291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY WAY UPPER LOBE FWD OF R1 DOOR AT BS 270 - 291 HAS CRACKED IN INTERCOSTAL SUPPORT ANGLE FWD OF R1 DOOR CRACK LOCATED BELOW STRINGER 9.  ACFT GROUNDED.  R & R ANGLE IAW SRM 51-40-02-0G-0.
